# SDR SWAA2021111542127

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737*
- Aircraft serial: 27868
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD 1R DOOR EXIT SIGN LOOSE ; / [01] RESECURED FWD 1R DOOR EXIT SIGN PER AMM 33-51-01
